EconPapers    
Economics at your fingertips  
 

Sub-optimality of the Friedman rule in Townsend's turnpike and stochastic relocation models of money: Do finite lives and initial dates matter?

Joydeep Bhattacharya, Joseph Haslag and Antoine Martin

Journal of Economic Dynamics and Control, 2006, vol. 30, issue 5, 879-897

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(05)00077-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Sub-optimality of the Friedman rule in Townsend's turnpike and stochastic relocation models of money: do finite lives and initial dates matter? (2006) Downloads
Working Paper: Sub-Optimality of the Friedman Rule in Townsend's Turnpike and Stochastic Relocation Models of Money: Do Finite Lives and Initial Dates Matter? (2005) Downloads
Working Paper: Sub-optimality of the Friedman rule in Townsend's turnpike and stochastic relocation models of money: do finite lives and initial dates matter? (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:30:y:2006:i:5:p:879-897

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:dyncon:v:30:y:2006:i:5:p:879-897